RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 4, Pages 791–805 (Mi izv2203)  

This article is cited in 1 scientific paper (total in 1 paper)

Finiteness conditions for monodromy of families of curves and surfaces

A. N. Todorov


Abstract: In this paper we show how to compute the Jordan decomposition of the monodromy of a one-parameter family of curves or surfaces in terms of the homology of the special fiber.
Bibliography: 12 titles.

Full text: PDF file (1436 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:4, 749–762

Bibliographic databases:

UDC: 513.6
MSC: Primary 14F25, 14H15, 14H20, 14J15, 14C30; Secondary 32C40, 32C45, 32G20, 32J25, 15A21
Received: 24.04.1975

Citation: A. N. Todorov, “Finiteness conditions for monodromy of families of curves and surfaces”, Izv. Akad. Nauk SSSR Ser. Mat., 40:4 (1976), 791–805; Math. USSR-Izv., 10:4 (1976), 749–762

Citation in format AMSBIB
\Bibitem{Tod76}
\by A.~N.~Todorov
\paper Finiteness conditions for monodromy of families of curves and surfaces
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 4
\pages 791--805
\mathnet{http://mi.mathnet.ru/izv2203}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=422268}
\zmath{https://zbmath.org/?q=an:0346.14007}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 4
\pages 749--762
\crossref{https://doi.org/10.1070/IM1976v010n04ABEH001812}


Linking options:
  • http://mi.mathnet.ru/eng/izv2203
  • http://mi.mathnet.ru/eng/izv/v40/i4/p791

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Igor B. Frenkel, Boris A. Khesin, “Four dimensional realization of two dimensional current groups”, Comm Math Phys, 178:3 (1996), 541  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:132
    Full text:48
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020